Faculty Publications

Title

Complex strongly extreme points in quasi-normed spaces

Document Type

Article

Journal/Book/Conference Title

Journal of Mathematical Analysis and Applications

Volume

204

Issue

2

First Page

522

Last Page

544

Abstract

We study the complex strongly extreme points of (bounded) subsets of continuously quasi-normed vector spaces X over ℂ. When X is a complex normed linear space, these points are the complex analogues of the familiar (real) strongly extreme points. We show that if X is a complex Banach space then the complex strongly extreme points of BX admit several equivalent formulations some of which are in terms of "pointwise" versions of well known moduli of complex convexity. We use this result to obtain a characterization of the complex extreme points of Blp(Xj)j ∈ I and BLp(μ, X) where 0 < p < ∞, X and each Xj, j ∈ I, are complex Banach spaces. © 1996 Academic Press, Inc.

Original Publication Date

12-1-1996

DOI of published version

10.1006/jmaa.1996.0452

Share

COinS